Society, A. M. (2009). Proceedings of the American Mathematical Society. Volume 124, Number 3, 1996. American Mathematical Society.
Čikaški stil citiranjaSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 124, Number 3, 1996. American Mathematical Society, 2009.
MLA način citiranjaSociety, American Mathematical. Proceedings of the American Mathematical Society. Volume 124, Number 3, 1996. American Mathematical Society, 2009.
Upozorenje: Ovi citati možda nisu uvijek 100% točni.